3

votes

No hormones - dealing with the side effects

Answered on August 19, 2014
Created July 05, 2010 at 3:29 PM

I've just been put on Decapeptyl injections which means I will no longer make any sex hormones (oestrogen, progesterone and testosterone). This is very necessary medically and will hopefully sort out a long standing condition. However I am aware that I will have some potential side effects coming up. The obvious ones are the menopause symptoms like hot flushes which I am prepared to put up with. The ones I am more worried about are things like putting on fat around the middle, losing muscle and losing bone. At the moment I lead a pretty active life but don't do any deliberate exercise - not sure where to start with strength training although I'm reading Body By Science. I've been paleo since January - not currently taking any supplements - should I? Any suggestions gratefully received.

Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

1 Answers

1
Ae011d9f1c8654ea66854ca2a977c397

(1165)

on July 07, 2010
at 12:29 AM

Can you do bio-identical hormones instead? Checkout Sabre Labs in San Diego. I don't know what your condition is but if you can the more natural route than perhaps the side-effects will be greatly minimized.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!